# SDR ASAA2023062043662

- Difficulty date: June 20, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N297AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60578
- Aircraft time: 15,400 hours, 4,842 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 8221604102
- Part serial: 4GH3X2
- Condition: Faulty
- Location: E/E Bay
- Part time: 15,389 hours, 4,838 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLIMBING THROUGH FL270 WITH AUTOPILOT B ENGAGED STAB OUT OF TRIM ILLUMINATED. TRIM WAS OPERATING NORMALLY AND AUTOPILOT LEVELED OFF AT 310FL AND STAB OUT OF TRIM LIGHT WENT OUT. ON MASTER CAUTION RECALL SPEED TRIM FAIL ILLUMINATED. GROUNDED - YES. NO FAULTS FOUND. DUE TO HISTORY REPLACED FCC B PER B737-900 AMM TASK 22-11-33-400-801.
